- In Stock
- Brand: Anadin
- SKU: 2490506
- EAN: 5000309006845
What is Anadin Extra
Anadin Extra is scientifically developed with an effective triple action formula – aspirin, paracetamol and caffeine – that gets to work in 5 minutes; for effective relief of headaches, aches and pain
How to use Anadin Extra
Adults, the elderly and young persons aged over 16: The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 2 tablets up to 4 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Do not take more than 8 tablets in any 24 hour period. Do not give to children aged under 16 years, unless on the advice of a doctor
What does Anadin Extra contain?
The active substances are Aspirin, Paracetamol and Caffeine. Your medicine contains 300 mg of Aspirin, 200 mg of Paracetamol and 45 mg of Caffeine. Each tablet also contains maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethene glycol, pregelatinised starch and povidone.
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days - Subject to availability
Standard UK Delivery - £2.89 - Delivery within 2-5 working days - Subject to availability